Stochastic Functional Differential Equation under Regime Switching
Ling Bai and
Zhang Kai
Discrete Dynamics in Nature and Society, 2012, vol. 2012, 1-20
Abstract:
We discuss stochastic functional differential equation under regime switching . We obtain unique global solution of this system without the linear growth condition; furthermore, we prove its asymptotic ultimate boundedness. Using the ergodic property of the Markov chain, we give the sufficient condition of almost surely exponentially stable of this system.
Date: 2012
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/DDNS/2012/206438.pdf (application/pdf)
http://downloads.hindawi.com/journals/DDNS/2012/206438.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnddns:206438
DOI: 10.1155/2012/206438
Access Statistics for this article
More articles in Discrete Dynamics in Nature and Society from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().